RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1826–1830 (Mi de2024)  

Ordinary Differential Equations

The almost recurrent and recurrent motions of discontinuous dynamical systems

V. F. Rozhko

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (601 kB)

Bibliographic databases:
UDC: 517.917
Received: 21.02.1972

Citation: V. F. Rozhko, “The almost recurrent and recurrent motions of discontinuous dynamical systems”, Differ. Uravn., 9:10 (1973), 1826–1830

Citation in format AMSBIB
\Bibitem{Roz73}
\by V.~F.~Rozhko
\paper The almost recurrent and recurrent motions of discontinuous dynamical systems
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1826--1830
\mathnet{http://mi.mathnet.ru/de2024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330649}
\zmath{https://zbmath.org/?q=an:0313.34044}


Linking options:
  • http://mi.mathnet.ru/eng/de2024
  • http://mi.mathnet.ru/eng/de/v9/i10/p1826

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020